Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 117, NWS Tulsa, OK

June 8, 20145 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 8, 2014, 12:18 AM CDT for 5 counties in Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2014, 12:18 AM CDT (05:18 UTC)
Expired
Jun 8, 2014, 1:15 AM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 98 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 12:20 AM CDTHAIL 15 N Kinta, OKQUARTER SIZE OR LARGER HAIL LASTED FOR A FEW MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WUUS54 KTSA 080518
SVRTSA
OKC061-077-079-091-121-080615-
/O.NEW.KTSA.SV.W.0117.140608T0518Z-140608T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1218 AM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  WEST CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTH CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 115 AM CDT

* AT 1217 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CANADIAN TO LEQUIRE...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CANADIAN...CROWDER...
  ARROWHEAD STATE PARK...MCCURTAIN...KINTA...LEWISVILLE...LEQUIRE...
  BLOCKER...QUINTON...MILTON AND FEATHERSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3525 9587 3525 9488 3501 9482 3503 9568
TIME...MOT...LOC 0519Z 292DEG 18KT 3519 9570 3515 9513

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
607 
WWUS54 KTSA 080545
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT SUN JUN 8 2014

OKC091-121-080555-
/O.CAN.KTSA.SV.W.0117.000000T0000Z-140608T0615Z/
MCINTOSH OK-PITTSBURG OK-
1245 AM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG AND
SOUTH CENTRAL MCINTOSH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 3525 9534 3525 9488 3501 9482 3502 9535
TIME...MOT...LOC 0545Z 292DEG 18KT 3507 9515

$$

OKC061-077-079-080615-
/O.CON.KTSA.SV.W.0117.000000T0000Z-140608T0615Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
1245 AM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER...WEST CENTRAL LE FLORE AND CENTRAL HASKELL COUNTIES UNTIL
115 AM CDT...

AT 1243 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEQUIRE...AND
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...LEQUIRE...MCCURTAIN AND
  MILTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3525 9534 3525 9488 3501 9482 3502 9535
TIME...MOT...LOC 0545Z 292DEG 18KT 3507 9515

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:10 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 8, 12:10 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1210 AM CDT SUN JUN 8 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORM COMPLEXES OVER MUCH OF TAF AREA DURING PERIOD.
INITIAL CONVECTION SPREADING INTO SOUTHEAST OK TAF SITE KMLC
AND THEN KFSM. EXPANDING AREA DURING THE DAY TODAY WITH ANOTHER
COMPLEX MOVING IN WITH THUNDER LIKELY GENERATED ON OLD BOUNDARIES
FROM INITIAL CONVECTION. LOW CONFIDENCE IN SPECIFIC THUNDER TIMING.

&&

.PREV DISCUSSION... /ISSUED 657 PM CDT SAT JUN 7 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
INITIAL 9HRS TAFS DE PENDANT ON RISK OF CONVECTIVE W-E LINE
THUNDER FORMING SOUTH OF KTUL/KRVS AND NORTH OF KMLC THROUGH
ABOUT KFSM AFTER 02-05Z TIME FRAME. CONFIDENCE LIMITED WITH
THAT OUTCOME.

MORE CONFIDENCE OF YET ANOTHER CONVECTIVE MCS FROM WESTERN OK
REACHING INTO EASTERN OK 10Z-13Z AND REACHING INTO WESTERN AR
BEFORE ABOUT 15Z. SEVERAL HOURS OF TSRA ONCE THUNDER BEGINS.

PREV DISCUSSION... /ISSUED 543 PM CDT SAT JUN 7 2014/

UPDATE...

POPS/THUNDER CHANCES HAVE BEEN MODIFIED...MAINLY TO REDUCE CHANCES
ACROSS NE OK AND NW AR TO THE NORTH OF THE BOUNDARY DOWN OVER SE
OK AND W CNTRL AR. SEE DISCUSSION BELOW.

DISCUSSION...

THE LATEST RUNS OF THE LOCAL WRF MODEL INDICATE THERE WILL BE A
LULL IN THE ACTIVITY LATE THIS AFTERNOON AND INTO THE EVENING
BEFORE THINGS GET GOING AGAIN TOWARD MIDNIGHT AND AFTERWARD. THE
BULK OF THIS ACTIVITY SHOULD REMAIN CLOSER TO THE BOUNDARY DOWN
SOUTH...AT LEAST THRU 12Z. THUS POPS/THUNDER CHANCES WERE ADJUSTED
DOWN ACROSS THE NORTH FOR TONIGHT.

LACY

PREV DISCUSSION... /ISSUED 325 PM CDT SAT JUN 7 2014/

DISCUSSION...
CONVECTION ONGOING THIS AFTERNOON ALONG THE BOUNDARY THAT IS
CURRENTLY DRAPED ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. EXPECT THIS ACTIVITY TO CONTINUE INTO THE EVENING...WITH
ADDITIONAL STORMS TO DEVELOP FURTHER WEST AND EVENTUALLY BECOME A
MCS LATER TONIGHT. HIGHEST RAIN CHANCES TONIGHT WILL REMAIN ACROSS
SOUTHERN SECTIONS OF THE FA IN THE VICINITY OF THE BOUNDARY. THAT
SAID...HAVE OPTED TO PULL THE FLASH FLOOD WATCH THAT NOW INCLUDES
ALL ZONES EXCEPT PUSHMATAHA AND CHOCTAW. RAIN WILL SPREAD EAST AND
NORTHEAST DURING THE MORNING AND EARLY AFTERNOON...WITH ACTIVITY
TO TAPER OFF ACROSS THE WEST DURING THE AFTERNOON. THE MAIN UPPER
SYSTEM DIVES SOUTHEAST SUNDAY NIGHT INTO MONDAY...AND WILL GIVE
THE REGION ONE MORE SHOT AT AREAWIDE RAINFALL. UPPER SYSTEM SLOWS
AS IT WRAPS UP WHILE MOVING THROUGH THE PLAINS. ECMWF MAINTAINS
THE SLOWEST PROGRESSION OF THIS FEATURE THROUGH LATE
TUESDAY/WEDNESDAY. RAIN CHANCES BEGIN TO TAPER FROM WEST TO EAST
BEGINNING TUESDAY...WITH SLIGHTLY HIGHER CHANCES PERSISTING ACROSS
THE ERN ZONES IN CONJUNCTION WITH THE SLOW MOVEMENT OF THE LOW.
AFTER A SHORT BREAK AROUND MID WEEK...THE ACTIVE PATTERN RESUMES
FOR THE LATTER PART OF THE WORK WEEK AS SEVERAL MORE DISTURBANCES
IN THE UPPER FLOW WILL INCREASE RAIN CHANCES AT THAT TIME. STAYED
CLOSER TO THE COOLER GUIDANCE...ESPECIALLY FOR HIGH TEMPERATURES
IN AREAS WHERE HIGHER RAIN AMOUNTS ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  77  62  79 /  70  70  40  40
FSM   67  78  64  78 /  70  90  50  50
MLC   67  79  64  82 /  70  60  50  30
BVO   64  76  60  78 /  70  80  40  30
FYV   63  74  60  76 /  70  90  50  50
BYV   63  74  61  74 /  70  90  70  50
MKO   66  78  61  80 /  70  80  50  40
MIO   64  74  61  76 /  70  90  50  50
F10   67  79  62  81 /  80  60  40  30
HHW   69  81  65  83 /  70  60  50  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...21
Hazardous weather outlook, Jun 7, 8:12 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SAT JUN 7 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
812 PM CDT SAT JUN 7 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALONG AND SOUTH OF INTERSTATE 40.
	ONSET...AFTER 10 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...ALONG AND SOUTH OF INTERSTATE 40.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...ALONG AND SOUTH OF INTERSTATE 40.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...

THE POTENTIAL FOR MARGINALLY SEVERE HAIL/WIND STORMS IS GREATEST
ALONG AND SOUTH OF INTERSTATE 40 TONIGHT. HERE...A STATIONARY
BOUNDARY WILL FOCUS THUNDERSTORM DEVELOPMENT ACROSS SOUTHERN OK THIS
EVENING...WITH THE STORMS MOVING EAST INTO OUR AREA LATER
TONIGHT...MAINLY AROUND MIDNIGHT OR LATER. LOCALLY HEAVY RAINFALL
AND FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT AS
WELL...ESPECIALLY IF STORMS TRAIN OVER THE SAME AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY THRU FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

AN UNSETTLED PATTERN WILL CONTINUE OVER THE REGION WITH A BOUNDARY
IN THE VICINITY AND EVENTUALLY AN UPPER LOW MOVING IN FROM THE
NORTHWEST EARLY NEXT WEEK. LIMITED TO ELEVATED SEVERE STORM
POTENTIAL WILL CONTINUE SUNDAY AND MONDAY. THUNDERSTORM CHANCES
MAY DECREASE BRIEFLY TOWARD THE MIDDLE OF NEXT WEEK BEHIND THAT
SYSTEM...BEFORE INCREASING YET AGAIN TOWARD LATE WEEK. FLASH
FLOODING POTENTIAL WILL CONTINUE UNTIL WE GET A CHANCE TO DRY OUT
FOR A DAY OR SO.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Jun 7, 8:51 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT SAT JUN 7 2014

OKZ076-080215-
LE FLORE OK-
851 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 851 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LE FLORE
COUNTY...MOVING EAST AT 10 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3469 9472 3483 9466 3481 9445 3459 9445
TIME...MOT...LOC 0151Z 285DEG 10KT 3474 9462

LACY
Special weather statement, Jun 7, 11:20 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1120 PM CDT SAT JUN 7 2014

OKZ065-071-073-080445-
MCINTOSH OK-OKFUSKEE OK-PITTSBURG OK-
1120 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

AT 1120 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF VERNON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD AND
INDIANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3538 9603 3537 9596 3527 9569 3512 9576
      3523 9599 3529 9599 3529 9611
TIME...MOT...LOC 0420Z 292DEG 25KT 3531 9599
Special weather statement, Jun 7, 11:48 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT SAT JUN 7 2014

OKZ070-071-073-074-076-080530-
HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
1148 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL HASKELL...NORTHWESTERN LE FLORE...SOUTHERN MCINTOSH AND
     NORTHEASTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHERN MUSKOGEE

AT 1148 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF VERNON TO 4 MILES SOUTH OF STIGLER...
MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...MCCURTAIN...STIGLER...ENTERPRISE...
WHITEFIELD...KEOTA...KANIMA...EUFAULA...HANNA...VERNON...RAIFORD...
VIVIAN...CANADIAN AND ARROWHEAD STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3533 9584 3527 9478 3511 9498 3518 9599
      3527 9599
TIME...MOT...LOC 0448Z 300DEG 6KT 3526 9594 3520 9511
Special weather statement, Jun 8, 12:14 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT SUN JUN 8 2014

OKZ073-080615-
PITTSBURG OK-
1214 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 1214 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF SCIPIO TO 7 MILES WEST OF ASHLAND...
MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...KIOWA...ASHLAND...SAVANNA...HAYWOOD...ARPELAR AND
SCIPIO.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3505 9610 3507 9607 3509 9607 3510 9606
      3511 9579 3472 9581 3469 9610
TIME...MOT...LOC 0514Z 269DEG 19KT 3503 9618 3474 9618
Special weather statement, Jun 8, 12:15 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SUN JUN 8 2014

OKZ065-066-071-080545-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
1215 AM CDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 1216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CLEARVIEW...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELEETKA...CLEARVIEW...PHAROAH...
HENRYETTA...BRYANT AND DEWAR.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3541 9637 3546 9592 3523 9590 3523 9599
      3529 9599 3528 9635
TIME...MOT...LOC 0516Z 263DEG 30KT 3533 9624

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:51 PM CDTSpecial Weather StatementTSALeFlore24 min
Jun 7, 11:20 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Jun 7, 11:48 PM CDTSpecial Weather StatementTSAHaskell42 min
Jun 8, 12:14 AM CDTSpecial Weather StatementTSAPittsburg61 min
Jun 8, 12:15 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Jun 8, 12:48 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Pittsburg57 min
Jun 8, 1:03 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha57 min
Jun 8, 1:10 AM CDTSpecial Weather StatementTSALeFlore65 min
Jun 8, 1:42 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha63 min
Jun 8, 2:33 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah42 min
Jun 8, 4:40 AM CDTFlash Flood WarningTSALatimer, Pittsburg, Pushmataha4 hr
Jun 8, 8:25 AM CDTAreal Flood WarningTSALatimer, Pittsburg, Pushmataha5 hr
Jun 8, 6:03 PM CDTAreal Flood AdvisoryTSACherokee, Muskogee, Wagoner3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.